# SDR UALA2012021400868

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,207 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LWR LOBE EXTERIOR SKIN HAS SEVERAL NICKS BS 520 TO 560 S26L BL 0.  INSTALLED REPAIR DOUBLER BETWEEN BS 520 TO 540 S26L, BL 0 IAW SRM 53-00-01 REPAIR 3.
